# SDR AALA20110417DEN01

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,945 hours, 13,382 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT SFO-ORD.  CREW REPORTED DURING LEFT AND RIGHT HYDRAULIC QUANTITY LOSS INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE HYDRAULIC TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
